# SDR A6WA200840568

- Difficulty date: August 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 12,441 hours, 12,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON CARGO BAY FLOOR SILL FS 574, LBL 45.  ON CARGO BAY FLOOR SILL FS 574, LBL45 CRACK IS REPAIRED IAW REO 601R53-61-1741. (K)
